# SDR CNMA20090134

- Difficulty date: March 4, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N522AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48315
- Aircraft time: 51,911 hours, 14,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: Bs 1997-2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1997-2007, LBL 60, CORROSION ON SUPPORT FITTING.  DAMAGED AREA REMOVED. REINFORCED AREA WITH REPAIR DOUBLER PN 5340599-1-3 IAW SWG NR 5340599-1 USING FASTENERS IAW SRM VOL 2, 51-31-01, HL 18PB-6-4, BN 583113-01, HL70-G, BN 53406-01.
